# SDR SWAA2014050527662

- Difficulty date: April 24, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 64,396 hours, 52,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Part number: 6548687
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY FAIRING SUPPORT LOWER STRUCTURE SKIN SPLICE CRACKED AT BS 680 WW AREA.  R & R SPLICE IAW SRM & DWG.
